Flash

Products By Brand



Ibuleve Product Range for Export and Wholesale to the Trade


IBULEVE MAX STRENGTH GEL 40G


Ibuleve Maximum Strength Gel contains the active ingredient Ibuprofen 10% and provides fast and effective relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.

Buy Now

IBULEVE MAXIMUM STRENGTH GEL 30GM P


Ibuleve Maximum Strength Gel contains the active ingredient Ibuprofen 10% and provides fast and effective relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.

Buy Now

IBULEVE MAXIMUM STRENGTH GEL 50GM P


Ibuleve Maximum Strength Gel contains the active ingredient Ibuprofen 10% and provides fast and effective relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.

Buy Now

IBULEVE SPEED RELIEF GEL 40G


Ibuleve Speed Relief Gel 5% contains the active ingredient Ibuprofen 5% and is a penetrating gel for fast local relief of backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.

Buy Now

IBULEVE SPEED SPRAY 35ML


Ibuleve Speed Relief Spray is a non-sticky and non-greasy formulation that allows rapid absorption of ibuprofen 5% and provides fast and effective relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.

Buy Now